# SDR SWAA2020042731450

- Difficulty date: March 13, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231DF HAS UPPER PLY DAMAGE / FABRICATED AND REPLACED FLOOR PANEL 231 DF PER ORIGINAL SAMPLE IAW B 737-700 SRM 53-00-50-2R-0 REV 70 BAC DRAW 143A5810 ID 513 REV A BAC 5085 REV (E) A32977 A29079 WN4933
